Approximation of continuous functions with random errors in observed values

Authors

  • M. Yu. Savkina

Abstract

We consider the problem of approximation of continuous functions by generalized polynomials in the case where the values of the function at the observation points are known with random errors. We construct confidence limits with a given significance level for the true values of the function at any point of its domain of definition.

Published

25.09.1998

Issue

Section

Research articles

How to Cite

Savkina, M. Yu. “Approximation of Continuous Functions With Random Errors in Observed Values”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 9, Sept. 1998, pp. 1244–1249, https://umj.imath.kiev.ua/index.php/umj/article/view/4840.